# SDR SIMA200115619

- Difficulty date: June 5, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18524
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - FLT 3037 - FORWARD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWERS SUPPLY AT 20LN AND 21LN (S/N 18524, 18070) IAW AMM.  OPS CHECK GOOD.  (M)
